Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 16, NWS Tallahassee, FL

January 30, 2006Decatur County, Mitchell County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 30, 2006, 8:20 PM EST for Decatur County, Mitchell County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2006, 8:20 PM EST (01:20 UTC)
Expired
Jan 30, 2006, 8:45 PM EST
In force
25 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Decatur County, GA, Mitchell County, GA

The radar

The Tallahassee radar (KTLH), 77 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 310119
SVRTAE
GAC087-205-310145-
/O.NEW.KTAE.SV.W.0016.060131T0120Z-060131T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 PM EST MON JAN 30 2006

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DECATUR COUNTY IN SOUTHWEST GEORGIA
  SOUTHWESTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA

* UNTIL 845 PM EST(745 PM CST)

* AT 815 PM EST(715 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
  HAIL.  THIS STORM WAS LOCATED NEAR VADA...OR ABOUT 12 MILES
  NORTHEAST OF BAINBRIDGE...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRANCHVILLE BY 830 PM EST(730 PM CST)...

LAT...LON 3108 8454 3100 8452 3109 8424 3118 8431

$$

23-MCNATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:55 PM EST, 1 hour 25 minutes earlier.

Area forecast discussion, Jan 30, 6:55 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR EVENING POPS.
NATIONAL WEATHER SERVICE TALLAHASSEE FL
655 PM EST MON JAN 30 2006

A SEVERE THUNDERSTORM WATCH CONTINUES IN EFFECT UNTIL 8 PM EST (7 PM
CST) FOR SE ALA/FLA PANHANDLE...SW GEORGIA AND THE EAST HALF OF
SCNTRL GA.

.SYNOPSIS...RADAR SHOWS TWO SW-NE ORIENTED LINES OF CONVECTION ONE
FROM WALTON COUNTY NE THRU MITCHELL COUNTY AND WORTH COUNTIES IN GA
AND A SECOND LINE FROM SANTA ROSA COUNTY NE THRU DALE COUNTY SE ALA
NEWD THRU MACON GA BOTH LINES ARE MOVING EWD. SOME OF THESE STORMS
WERE LIKELY PRODUCING AT LEAST SMALL HAIL AS WELL AS GUSTY WINDS UP
TO AROUND 35 MPH.

MAIN REGIONAL FEATURE CONTINUES TO BE STRONG S/WAVE TROUGH SPREADING
SEWD ACROSS LWR MISS VALLEY INTO NRN ALA. THIS SHORT WAVE GENERATED
MCS AHEAD OF FRONT WHICH CONTINUES TO MAINTAIN ITSELF AS SW-NE
ORIENTED OUTFLOW AHEAD OF FRONT ACROSS SE ALA/SW GA. FRONT ITSELF
SW-NE ORIENTED FROM PNS NE THRU MONTGOMERY AND BEYOND. AHEAD OF
MCS/FRONT...DEW POINTS IN CWA HAVE INCREASED TO 55 SE ALA TO AROUND
60 COAST WHILE TEMPS CLIMBED TO THE UPPER 60S. SEVERE TSTM WARNING
ISSUED EARLY EVENING FOR HOUSTON ALA COUNTY.  AS MID-UPPER TROF
APPROACHES CWA LATE EVENING...INCREASING COLD H5 TEMPS AND LARGE
SCALE FORCING TO INCREASE WITH STRONG SHEAR (CAPES UP TO 500J/KG
SUPPORTING CONT CHANCE OF SEVERE STORMS...ESPECIALLY BRIEF SQUALL/
BOWING YIELDING DAMAGING WINDS OR POSSIBLY LARGE HAIL AND MAINLY SE
ALA NEXT HOUR AND THEN SPREADING EWD ACROSS NRN HALF OF GA ZONES
BEFORE REACHING COAST BY 02Z. AFTER COLD FRONT PUSHES THROUGH...
IMPROVING WX. EXPECT THAT SPC WILL EXTEND WATCH TO INCLUDE REST OF
SCNTRL GA.

FOR NOW WILL UPDATE ZFP TO RAISE 00Z-06Z POPS TO LIKELY GA...HI SCT
SE ALA AND LO-MID SCT OVER FLA. WILL SEND OUT UPDATED AFD AND OTHER
RELEVANT PRODUCTS AS SPC AND WEATHER DICTATES.

&&

.MARINE...
WINDS AND SEAS SHOULD REMAIN BELOW ADVISORY CRITERIA...EVEN BEHIND
THE COLD FRONT TONIGHT.

&&

.FIRE WEATHER...
LOW RELATIVE HUMIDITY WILL REQUIRE A RED FLAG WARNING FOR TUESDAY
AFTERNOON FOR OUR FLORIDA ZONES.

&&
.AVIATION...WIDESPREAD IFR CIGS/VSBY AT ALL TAF SITES. CURRENT TAFS
MAY NEED TO BE MORE PESERMISTIC CONCERNING THUNDERSTORMS FOR THIS
EVENING. THIS WILL BE DISCUSSED FURTHER IN ANY UPDATED AFD.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM NOON TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...AND WASHINGTON.

&&

LONG TERM...BLOCK
SHORT TERM...MCNATT
Hazardous weather outlook, Jan 30, 11:11 AM EST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1111 AM EST MON JAN 30 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750-
755-770-775-312300-
BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA-
CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA-
DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL-
GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL-
INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL-
LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA-
MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA-
THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA-
INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA...
ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO...
CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD...
CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON...
DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA...
ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA...
GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA...
MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON...
OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY...
PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS...
STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON...
VALDOSTA AND VERNON
1111 AM EST MON JAN 30 2006

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST THIS
AFTERNOON...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS AHEAD OF
IT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...
ESPECIALLY IN AREAS WHERE THERE ARE LONG BREAKS IN THE CLOUDS AND
MORE WARMING OCCURS. THE MAIN THREAT WILL BE LARGE HAIL.

...THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG
BEND AND PANHANDLE BEACHES...

WIND...WAVE...AND TIDAL CONDITIONS SUPPORT DANGEROUS RIP CURRENTS
TODAY. RIP CURRENTS ARE LIFE THREATENING TO ANYONE ENTERING THE
WATER.

WHEN THE RIP CURRENT RISK IS HIGH...THE SURF IS DANGEROUS FOR ALL
LEVELS OF SWIMMERS. EVEN THOSE USING SURF OR BOOGIE BOARDS ARE URGED
TO USE EXTREME CAUTION. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE
ENTERING THE SURF.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...
AFTER A COUPLE OF DRY DAYS ON TUESDAY AND WEDNESDAY...UNSETTLED
CONDITIONS ARE EXPECTED TO RETURN TO THE AREA BY LATE IN THE WEEK
AND INTO NEXT WEEKEND. ALTHOUGH IT IS VERY EARLY TO SPECULATE ON THE
PROSPECTS AND TIMING FOR SEVERE WEATHER...SOME POTENTIAL FOR STRONG
TO SEVERE STORMS DOES APPEAR TO EXIST AT THIS TIME...AS THE UPPER
LEVEL PATTERN BECOMES MORE AMPLIFIED.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTERS MAY BE ACTIVATED THIS AFTERNOON.

FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER
SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR
LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS.

FOURNIER/GOULD

In the hours before

Special weather statement, Jan 30, 3:50 PM EST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
350 PM EST MON JAN 30 2006

ALZ065>069-302115-
COFFEE-DALE-GENEVA-HENRY-HOUSTON-
350 PM EST MON JAN 30 2006

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA...
HENRY AND HOUSTON COUNTIES...

AT 244 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST
OF ABBEVILLE TO 16 MILES WEST OF GENEVA...MOVING EAST AT 45 MPH.

THESE STORMS WILL BE NEAR...
  GENEVA BY 305 PM CST.
  PINCKARD BY 310 PM CST.
  HEADLAND BY 315 PM CST.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

12-WATSON
Special weather statement, Jan 30, 4:47 PM EST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EST MON JAN 30 2006

GAZ142>145-302245-
BAKER-EARLY-MILLER-MITCHELL-
447 PM EST MON JAN 30 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAKER...EARLY...
MILLER AND MITCHELL COUNTIES...

AT 447 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING EAST AT 35 MPH. THESE STORMS
WILL MOVE ACROSS EARLY...MILLER...BAKER AND MITCHELL COUNTIES OF
SOUTHWEST GEORGIA WITHIN THE HOUR.

SMALL HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

22-BARRY
Special weather statement, Jan 30, 7:16 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
716 PM EST MON JAN 30 2006

FLZ009-010-310045-
HOLMES-WASHINGTON-
716 PM EST MON JAN 30 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES AND WASHINGTON
COUNTIES...

AT 711 PM EST(611 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF DE FUNIAK
SPRINGS...MOVING EAST AT 35 MPH.

PEOPLE IN CENTRAL HOLMES AND NORTHERN WASHINGTON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jan 30, 7:23 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
723 PM EST MON JAN 30 2006

ALZ069-310100-
HOUSTON-
723 PM EST MON JAN 30 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOUSTON COUNTY...

AT 722 PM EST(622 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM NEAR DOTHAN...MOVING EAST AT 30 MPH.

PEOPLE IN CENTRAL HOUSTON COUNTY...INCLUDING THE CITIES OF DOWNTOWN
DOTHAN...COWARTS AND ASHFORD...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jan 30, 8:08 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EST MON JAN 30 2006

GAZ156-310145-
DECATUR-
808 PM EST MON JAN 30 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR COUNTY...

AT 803 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WEST BAINBRIDGE...OR 10
MILES NORTHWEST OF BAINBRIDGE. THIS STORM WAS MOVING EAST AROUND 25
TO 30 MPH.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

24-BLOCK
Special weather statement, Jan 30, 8:14 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
814 PM EST MON JAN 30 2006

FLZ011-GAZ155-310145-
JACKSON-SEMINOLE-
814 PM EST MON JAN 30 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON AND SEMINOLE
COUNTIES...

AT 809 PM EST(709 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF MARIANNA...
MOVING EAST AT 35 MPH.

PEOPLE IN JACKSON AND SOUTHERN SEMINOLE COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.